# SDR HEEA954343

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: UHLHQ
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 214011819101
- Condition: Unbonded
- Location: T/R Hub
- Part time: 664 hours
- Component: 214011801117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEFLON UNBONDED IN BEARING.
